# SDR SWAA2017051613761

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 8,711 hours, 3,749 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR ACCESS COVER LOOSE.  SECURED THE COVER PER MM SIP.
